# SDR REXA2025020500132

- Difficulty date: February 4, 2025
- Submitted: February 5, 2025
- Operation: Air carrier
- Aircraft: N669CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10176
- Aircraft time: 34,538 hours, 26,097 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: SH670374113
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MULTIPLE AREAS OF CORROSION ON THE FLOOR SEAT TRACK FROM FS 847 TO FS 989 AT RBL9 REMOVED CORRODED SEAT TRACK AND INSTALLED NEW SERVICEABLE FLOOR SEAT TRACK FROM FS 847 TO FS 989 AT RBL9 (P/N: SH670-37411-3) IAW CRJ 700 AMM 53-00-49-400-801-A17.
